Some q-analogues of the Carter-Payne theorem

Lyle, Sinead ORCID: (2007) Some q-analogues of the Carter-Payne theorem. Journal für die reine und angewandte Mathematik (Crelles Journal), 2007 (608). pp. 93-121. ISSN 0075-4102

Full text not available from this repository. (Request a copy)


We prove a q-analogue of the Carter-Payne theorem for the two special cases corresponding to moving an arbitrary number of nodes between adjacent rows, or moving one node between an arbitrary number of rows. As a consequence, we show that these homomorphism spaces are one dimensional when q ? -1. We apply these results to complete the classification of the reducible Specht modules for the Hecke algebras of the symmetric groups when q ? -1. Our methods can also be used to determine certain other pairs of Specht modules between which there is a homomorphism. In particular, we describe the homomorphism space for an arbitrary partition µ.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 05 Jan 2024 01:24
DOI: 10.1515/CRELLE.2007.054

Actions (login required)

View Item View Item